I have recently tested negative for HIV (blood) and have not had any risky exposure for over 10 years. I'm also negative to Hepatitus a,b, & c.
I began having unprotected anal sex with my wife about 2 months ago. After about 2 weeks she began to develop severe acne on her face that hasn't happened to her since her early 20's. She is 40.
She has herpes and at times get zits on her face (rarely her lips) when she is run down physically or under high stress. The breakout usually almost immediately responds to zovarax (sp?). When she hasn't been getting a lot of sleep she can also get these pimples, the more sleep deprived the worse that they present. In all cases, except for the present, they go away quickly with a few days when getting extra sleep and taking zovarax.
This time however, she has developed very bad herpes acne, which has been just very slowly responding to zovarax. If she misses a zovarax pill then she gets 3-4 more large pimples, so she is just barely containing it. She clearly is experiencing a high viral load and suppressed immune function.
Is it possible that I tested negative to HIV, but that I actually have it? Or is it possible that HIV entered my urethra and perhaps backflowed to my prostate or seminal vessicle so that I am carrying the virus without it entering my bloodstream (as I've had to cuts or other modes of entry).
We have stopped having anal sex the last couple weeks, but her issues have continued.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.